# SDR JJBA20230705003

- Difficulty date: June 13, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 40,975 hours, 28,277 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON TOP OVERHEAD MIDDLE FRAME LH + RH SIDE AROUND NUT PLATE ON WINDSHIELD SURROUND STRUCTURE COCKPIT AREA.TOP OVERHEAD MIDDLE FRAME LH + RH SIDE INSTALLED REPAIR DOUBLERS.
